# SDR CALA2022042101049

- Difficulty date: April 17, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737
- Aircraft serial: 28807
- Aircraft time: 69,113 hours, 24,853 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 609891005
- Part serial: 079902932
- Condition: Failed
- Part time: 64,273 hours, 23,261 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022042101049 SUBMITTED ON 04/21/22.L MAIN BOOST PUMP LOW PRESSURE LIGHT ON , REPLACED CENTER TANK LEFT PUMP OPS AND LEAK GOOD
